# SDR SWAA2020040126750

- Difficulty date: February 5, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A57447
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR STRUCTURE STA 1016 + 12' RBL 4 WL 208 WEB PUNCTURED. / REMOVED & REPLACED PUNCTURED WEB 147A5744-7 IN AFT WET AREA STA 1016+12 RBL4 WL 208 IAW SRM 51-40-02-0G-0; 51-40-05-0G-0; B-DWG 147A5744 REV B; 147A5730 REV A
